# SDR PNSA2014071604

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 41,347 hours, 36,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM BUTTON ON FLIGHT ATTENDANT PANEL FLICKERS.  R & R EMER LIGHTING ARM ON PUSHBUTTON SWITCH.
